# SDR HEEA078411

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 1,975 hours
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 407706301106
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PASSENGER WINDOW IS CRACKED NEAR UPPER MOUNTING SCREW HOLE. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
